# SDR FDEA201512033859

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 276 hours, 15,146 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION & GEAR HANDLE RETURNED TO NEUTRAL, RECEIVED A CTR DOOR AMBER LIGHT, COMPLIED WITH ONLY QRH PROCEDURE & RETURNED TO AIRPORT NORMALLY. USING SYS 2 LG DET SYS, NEVER  SWAPPED TO SYS 1, DIDN'T GET AMBER DOOR LIGHT ON OVERHEAD PANEL, ONLY LG PANEL.   ISOLATED NOSE GEAR UPLOCK ASSEMBLY MICRO SWITCH CONNECTORS FOR TROUBLESHOOTING.  WHEN CONNECTOR 37GB WAS CONNECTED & OTHER CONNECTORS DISCONNECTED, HAD A HARD FAULT.  AMBER DOOR LIGHT WOULD ILLUMINATE ON LOWER GEAR INDICATION PANEL.  PERFORMED THIS SEVERAL TIMES & HARD FAULT WOULD OCCUR.  R & R MICRO SWITCH 37GB, FAULT CLEARED & WOULD NOT REPEAT.  OPERATIONS TESTED GOOD, NO FAULTS.  REFERENCE MM 32-00-00-04, TSM 32-61-00 FIG 102 & MM 32-31-00.
